# SDR ASAA2023072544247

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 27,562 hours, 8,600 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000145374
- Condition: Malfunctioned
- Location: Ram Air
- Part time: 27,586 hours, 8,606 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AT FL350, COMPLIED WITH QRH PROCEDURE. EXTINGUISHED ON TRIP RESET INITIALLY BUT CAME BACK ON . COMPLETED QRH STEPS TO INCLUDE CLOSING THE ISOLATION VALVE-WITH RIGHT PACK SHUT DOWN THE RAM DOOR REMAINED FULL OPEN. GROUNDED - YES. (RESOLVED ON W/O: 1962746 TASKCARD: N/R-00002 ) REVERSED MEL 21-5D MX PROC. BOTH INLET/EXHUAST SRADA ACTUATORS RETUREND TO NORMAL CONFIG ALL HARDWARE RETURNED TO FLY-AWAY KIT. ACCOMPLISHED PFTC BITE, NO ACTIVE FAULTS. OBSERVED RH INLET ACT. BINDING DURING BITE CHECK. REPLACED R/H SRADA INLET ACTUATOR REF AMM 21-51-21. 19 CBS PULLED/RESET. OP CHK / RIG CHK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 21-5D C/N 25089495. PLACARDS REMOVED. SEAMC JOE NOTIFIED.
